MAUDE Adverse Event Report: ZIMMER GMBH 12/14 CERAMIC FEM HEAD 0X28; PROSTHESIS, HIP

ZIMMER GMBH 12/14 CERAMIC FEM HEAD 0X28; PROSTHESIS, HIP
Catalog Number 00877502802
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Metal Related Pathology (4530)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4): d10: item # 110031010, 28mm i.D.40mm o.D.Size d bearing, lot # 65493922.Item # 00771300900, mod ml taper fem st 9.0, lot # 65626313.Item # 00784800300, modular neck s 12/14 neck taper use with +0 heads only, lot # 65595612.Item # 110024462, g7 dual mobility liner 40mm d, lot # 65756272.G2: report source japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a g7 dm surgery.Subsequently, the patient was revised due to dislocation approximately 2.5 years post hip implantation.Upon opening the joint capsule, a metallosis reaction was observed.Part of the dm poly bearing had fractured, forming a helmet-like shape, and the ceramic head had become detached.Additionally, a partially worn scratch was noted on the stem neck.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4): this follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; a product evaluation could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Medical records were not provided.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
12/14 CERAMIC FEM HEAD 0X28
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23405138
Report Number0009613350-2025-00821
Device Sequence Number14681503
Product Code LZO
UDI-Device Identifier00889024430297
UDI-Public(01)00889024430297(17)321006(10)3132678
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00877502802
Device Lot Number3132678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown